On the value distribution of positive definite quadratic forms

Research output: Contribution to journalArticle

LanguageEnglish
Pages69-88
JournalMonatshefte für Mathematik
Volume162
Issue number1
DOIs
StatusPublished - 2011

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On the value distribution of positive definite quadratic forms. / Müller, Wolfgang.

In: Monatshefte für Mathematik, Vol. 162, No. 1, 2011, p. 69-88.

Research output: Contribution to journalArticle

@article{950b3b4f2e554dfa8d6002236791c64c,
title = "On the value distribution of positive definite quadratic forms",
author = "Wolfgang M{\"u}ller",
year = "2011",
doi = "10.1007/s00605-009-0161-8",
language = "English",
volume = "162",
pages = "69--88",
journal = "Monatshefte f{\"u}r Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",
number = "1",

}

TY - JOUR

T1 - On the value distribution of positive definite quadratic forms

AU - Müller,Wolfgang

PY - 2011

Y1 - 2011

UR - http://www.springer.com/mathematics/journal/605

U2 - 10.1007/s00605-009-0161-8

DO - 10.1007/s00605-009-0161-8

M3 - Article

VL - 162

SP - 69

EP - 88

JO - Monatshefte für Mathematik

T2 - Monatshefte für Mathematik

JF - Monatshefte für Mathematik

SN - 0026-9255

IS - 1

ER -